# SDR IXXA110005O

- Difficulty date: January 21, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 90,217 hours, 22,562 cycles
- Engine: Ge CFM562C1
- Engine time: 32,998 hours, 12,909 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 12584
- Part serial: 0540
- Condition: Defective
- Location: Nr 2 Engine Oil
- Part time: 32,998 hours, 12,909 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE NR 2 ENGINE OIL PRESSURE LIGHT CAME ON WITH GOOD QTY AND PRESSURE.   THE CREW RETARDED THE THROTTLES TO IDLE, THE LIGHT REMAINED ON. THEY SHUTDOWN NR 2 ENGINE IAW ATI COM 3-15-07 AND LANDED IN WSAP WITHOUT FURTHER INCIDENT.  MX DEFFERED THE OIL LOW PRESSURE INDICATING LIGHT IAW MEL 79-07-02. MX REPLACED LOW OIL PRESSURE SWICH.  OPS CHECK GOOD IAW MM 79-32-2. ACFT WAS RETURNED TO SERVICE.
